# SDR CALA0300423

- Difficulty date: July 29, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OUTER SKIN DENTED APPROXIMATELY 37 INCHES FROM FORWARD EDGE AND 31 INCHES FROM TOP EDGE. A REPAIR WAS INSTALLED IAW SRM 52-00-01.
